# SDR ASAA2020010831802

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,806 hours, 14,029 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM RADIOS WOLD NOT WORK ATTEMPTED MANY TIMES. GROUNDED - YES. PERFORMED SATCOM COMMUNICATIONS SYSTEM TEST REF B737-800 AMM 23-15-00 VOICE TEST OPS CKS GOOD.
